Fagundes, Helio V.2022-04-292022-04-291985-01-01Physical Review Letters, v. 54, n. 11, p. 1200-1202, 1985.0031-9007http://hdl.handle.net/11449/230706The homogeneous Bianchi and Kantowski-Sachs metrics of relativistic cosmology are investigated through their correspondence with recent geometrical results of Thurston. These allow a partial classification of the topologies for closed, locally homogeneous spaces according to Thurston's eight geometric types. Besides, we learn which of the Bianchi-Kantowski-Sachs metrics can be imposed on closed spatial sections of cosmological models. This is seen as progress toward implementation of a postulate of the closure of space for both classical and quantum gravity. © 1985 The American Physical Society.1200-1202engRelativistic cosmologies with closed, locally homogeneous spatial sectionsArtigo10.1103/PhysRevLett.54.12002-s2.0-0000570830